# SDR SWAA2025103130480

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 64,515 hours, 38,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXIT SIGN BY L1 DOOR FELL OFF.   SECURED FWD EMERGENCY EXIT SIGN COVER BY L1 DOOR PER AMM 33-51-01.
